# SDR 2009FA0000558

- Difficulty date: June 23, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N425DM
- Make and model: Cessna 425
- Aircraft serial: 4250098
- Aircraft time: 4,316 hours, 3,090 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 082255026
- Condition: Corroded
- Location: Zone 100
- Part time: 4,316 hours, 3,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER FWD WING FITTING HAS CORROSION.  REPLACE FITTING WITH NEW PART.
